o/t but feelin really low

Discussion in 'Slimming World' started by stacey, 11 October 2008 Social URL.

  1. stacey

    stacey i love minimins me :)

    Posts:
    1,548
    Likes Received:
    60
    I know this dosent belong in here but i just needed to get it off my chest so i hope yas dont mind

    I have suffered from depression for about 4 years now (since i was 16) following a terrible ordeal i went through, i was prescribed anti d's and counselling but the counselling didnt work and i didnt get a new prescription for my tablets

    i just cant stop crying atm, i just feel soooo low for no reason, I did go back to my doctors about my depression but he just told me to go back to counsellin which i did, but i hated the lady and felt worse not better

    i jus dont no wat to do anymore, i dont want to go back to my doctor cos i dont think he realises how bad i feel, i no being fat is addin to my depression but wen i feel low i keep cheatin by eatin chocolate which i think feel worse for cheatin, its never endin

    am sorry i jus needed to write it down :(

    xxx
     
  2. Avatar

    MiniMins.com Matched Content

  3. IreneH

    IreneH Gold Member

    Posts:
    32,826
    Likes Received:
    1,137
    Diet:
    WW
    I am sorry to hear you are so low at the moment. I have had counselling over the years for my depression and really feel you have to have a counsellor you can gel with. Go back to the dr and say you would like to see someone else there must be more than one. Have you started taking pills again? It might be better if you do for the moment. And yes I do understand what you are going through.

    Irene xx
     
  4. IreneH

    IreneH Gold Member

    Posts:
    32,826
    Likes Received:
    1,137
    Diet:
    WW
    And you need a very big ((((hug)))) cos it does help

    Irene xx
     
  5. Mini

    Mini Administrator Staff Member

    Posts:
    31,862
    Likes Received:
    1,002
    Start Weight:
    18st0lb
    Current Weight:
    16st7lb
    Goal Weight:
    10st0lb
    Lost(%):
    1st7lb(8.33%)
    Diet:
    Slimming World
    Hi Stacey,

    So very sorry you are feeling so down just now:hug99:

    If you have just stopped taking your tablets now it will send you into withdrawal which will make you feel worse as you have to slowly ween off anti d's over a period of time.

    Please go back to your doctor and if you find it difficult to communicate with him perhaps if you write down how you feel in a letter and take it with you for your doctor to read this will make it easier for your and your doctor and will help him to understand just how you are feeling which is not always easy... and often it can be difficult to remember what you want to say when in the doctor's surgery.

    Your doctor is there to help you and I am sure if you explain that you really don't feel you can talk to the counsellor you have now he could help you find a new one.

    Don't give up on the counselling as a good counsellor can prove invaluable to your recovery but it can take time to find one you can relate to.

    At the end of the day doctors are not mind readers and they see hundreds of people each week and as a patient you do need to be proactive in your own health and fight for your own needs otherwise your voice just gets lost in a chorus of other's needs and wants...

    Have a look so see what self help support groups are in your local area that you can join as these are such a valuable source of information, support and learning.

    Be gentle with yourself and focus on the days you have done well as it is very important to claim each little victory on the road to recovery.

    The blips along the way are there to remind us that more work needs to be done...We are all a work in progress:)

    Love Mini xxx
     
  6. tara66

    tara66 Silver Member

    Posts:
    1,399
    Likes Received:
    92
    Diet:
    Lipotrim TFR
    I have experienced depression am just in the process of cutting down medication at the moment and feel for you hun.

    The thing is like it or not if you are at the point where you are crying a lot you have to go back to your GP (is there a different one in the practice you could try).

    I would write down before you go how you are feeling at the moment and the way the depression is impacting upon your day to day life. If you are feeling anything about self harming you must share this with your doctor.

    I agree with Irene that you might need to consider medication alongside requesting a different counsellor as it doesn't 'cure' but it can help get you on an even keel so you can make some decisions without feeling overwhelmed.

    Depression is very very common and you are not alone, take care of yourself x
     
    Mini likes this.
  7. stacey

    stacey i love minimins me :)

    Posts:
    1,548
    Likes Received:
    60
    sorry i stopped takin my tablets 3 years ago, i did ask my gp to try some last time i went to see him (around a year ago) but he said he wudnt prescribe them as he dosent believe in them

    i am thinking of joining a new doctors but i am not sure if that would help, i jus dont feel i get the help i need, and i am getting much much worse


    xxx
     
  8. janie.com

    janie.com Full Member

    Posts:
    361
    Likes Received:
    11
    stacey.........try goin and seeing your practice nurse...she may be able to help, try seein another doctor at your practice, and don't take no for a answer.........u need to get help...1 person in 10 suffer from depression at some time..........so don't be ashamed about it....just push to get help...........
     
  9. bettylollypop

    bettylollypop soon to be skinny minnie

    Posts:
    2,402
    Likes Received:
    83
    Start Weight:
    16st8lb
    Current Weight:
    16st1lb
    Goal Weight:
    11st0lb
    Lost(%):
    0st7lb(3.02%)
    Diet:
    weight watchers
    Hi i agree with what everyone else says. I suffered postnatal depression after my 2 kids and it still bothers me 8 years later. I think it is very unprofessional of your gp to say that he doesn't believe in medication for depression as sometimes it is required. It doesn't have to be long term medication, i was on citalopram, which was for minimum 6 months , this works by boosting the seretonin in your brain, and they are non addictive. I think you should speak to a different dr in the practice as there is nothing worse when you just can't stop crying for no reason and feeling so low. going on tablets is nothing to be ashamed of either. They would make you feel better and through time if you wanted to come off them i'm sure your gp would be able to give you advice on weaning off them.

    Please go back to your gp or try another one. i know how you are feeling. Take care and let us know how you get on. x
     
  10. stacey

    stacey i love minimins me :)

    Posts:
    1,548
    Likes Received:
    60
    thanks everyone

    i am going to move to a new gp surgery (i have moved house so should prob move anyways) and see how i get on

    xxx
     
  11. abigail09

    abigail09 Gold Member

    Posts:
    1,520
    Likes Received:
    21
    Start Weight:
    11st6lb
    Current Weight:
    11st1lb
    Goal Weight:
    9st7lb
    Lost(%):
    0st5lb(3.13%)
    i think especially since you have moved going to a different gp is going to help a lot. since i moved to sunderland from washington my new gp is a lot better and a lot more helpful, and you can actually book appointments more than 24 hours in advance! (probably the stupidest idea a doctors surgery had ever come up with but nm)
     
  12. SpaceAngel

    SpaceAngel I ate my willpower!

    Posts:
    2,522
    Likes Received:
    75
    Start Weight:
    21st6.0lb
    Current Weight:
    21st6.0lb
    Goal Weight:
    11st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Slimming World
    Sorry to hear that you are so sad. My mum suffered with depression when my Step-dad left her. That was a few years ago now and she is only now just coming off the medication.

    I know that you recently lost your Grandad so that can't be making you feel happy either. There is a really good website www.overcomedepression.co.uk You maybe able to find some useful advice on there, especially in terms of counselling.

    I wish you well and I hope you are starting to feel a bit better soon. :hug99:
     
  13. Charisma

    Charisma Silver Member

    Posts:
    1,042
    Likes Received:
    3
    ahh im sorry to hear it, and i hope you get the help you need. i went to the doctors a week or 2 ago about feeling really depressed and it took me along time to get the courage to go and she didnt help me atall. she gave me my flu jab then sent me away
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...
Similar Threads - feelin really
  1. Jack cooper
    Replies:
    11
    Views:
    237
  2. Slimzoe
    Replies:
    1
    Views:
    293
  3. Curvygirl87
    Replies:
    5
    Views:
    369
  4. Littleali21
    Replies:
    13
    Views:
    481
  5. gill g
    Replies:
    15
    Views:
    827